# SDR A6WA200460043

- Difficulty date: September 21, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MLG DOOR HAS A CRACK ON FORWARD CUT OUT FOR THE SIDE STAY ON INNER SKIN ON LOWER FORWARD CORNER OF DISHED SKIN, REPAIR IN PROGRESS.  (M)
